# SDR IPXA2573356

- Difficulty date: May 3, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 27,670 hours, 18,718 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Torn
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO COMPARTMENT, LT SIDE, SECTION 46 FLOOR PANEL 251XQF INSERT TORN OUT OF FORWARD EDGE STA 1600-1620.  FABRICATED MAIN CARGO FLOOR PANEL IAW EO B757-5320-9692-H.
